# SDR 2008UALA02527

- Difficulty date: April 29, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 23,620 hours, 10,145 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP401600U
- Condition: Faulty
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  SWAPPED CAPTS AND 2ND OBS BOX.  ALL LINES LEAK CHECKED GOOD.  MASK AND RADIO OPS NORMAL AT CAPTAIN'S SPOT.
